# SDR ASAA0510129

- Difficulty date: April 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 65465647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FRAME FAILSAFE CORRODED AT BS 986 STRINGER 21L.  REPAIRED IAW B737-200 SRM 51-40-3 FIG 1.  (M)
